Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

When I take alprax 0.5 mg at night why does my knee and foot joints start paining?

2 Doctors Answered
Don't take english medicines. It is not good for any person & full of manyside effects. Treat yourself with naturopathy for permanent solution of all your problems. Pleae take appointment for consultant of your treatment. Thanks.
1 person found this helpful
Alprax is unlikely to cause joint pain. But any way you may stop it & see.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.